Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Relatively open mappings
HTML articles powered by AMS MathViewer

by Woo Young Lee PDF
Proc. Amer. Math. Soc. 108 (1990), 93-94 Request permission

Abstract:

A bounded linear operator on a Banach space which is one-one, dense and ’relatively almost open’ must be invertible.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A05
  • Retrieve articles in all journals with MSC: 47A05
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 108 (1990), 93-94
  • MSC: Primary 47A05
  • DOI: https://doi.org/10.1090/S0002-9939-1990-0984804-6
  • MathSciNet review: 984804